# SDR DALA2019102004467

- Difficulty date: October 20, 2019
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 80,940 hours, 15,898 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Structure
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 DURING INSPECTION EAR 581828-14AD SECTION I ISSUED FOR REPAIR TO #1 PYLON POWER FE EDER CABLE CUTOUT CRACK. C/W ERA. (LP 1324083)
